# SDR SWAA012350

- Difficulty date: August 17, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 25,878 hours, 23,391 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Mask
- Part number: 6546835
- Condition: Loose
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

( AIR TURNBACK )……………………..LEAK IN CREW OXYGEN SYSTEM.                                 FOUND O'RING LOOSE IN CAPT O2 MASK ASSY, REPOSITIONED O'RING PER MM
